3,4-Methylenedioxymethamphetamine (ecstasy)-induced hepatotoxicity: Multidetector CT and pathology findings

Leo P. Lawler, Susan Abraham, Elliot K. Fishman

Research output: Contribution to journalArticlepeer-review

Abstract

3,4-methylenedioxymethamphetamine ("Ecstasy") abuse may cause severe hepatotoxicity. The computed tomography and pathologic findings of such a case are described.

Original languageEnglish (US)
Pages (from-to)649-652
Number of pages4
JournalJournal of computer assisted tomography
Volume25
Issue number4
DOIs
StatePublished - Nov 20 2001

Keywords

  • 3,4-Methylenedioxymethamphetamine
  • Computed tomography
  • Ecstasy
  • Hepatitis

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of '3,4-Methylenedioxymethamphetamine (ecstasy)-induced hepatotoxicity: Multidetector CT and pathology findings'. Together they form a unique fingerprint.

Cite this